Random -normed linear space.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 489
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
46S50, 46A70
Keywords: random 2-normed space, random -normed space, -normed space, random -normed space, -normed space
Keywords: random 2-normed space, random -normed space, -normed space, random -normed space, -normed space
@article{IJOPCM_2009__2_3_225633,
author = {Jebril, Iqbal H. and Hatamleh, Ra'ed},
title = {Random -normed linear space.},
journal = {International journal of open problems in computer science and mathematics},
pages = {489},
year = {2009},
volume = {2},
number = {3},
zbl = {1214.46057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_225633/}
}
TY - JOUR AU - Jebril, Iqbal H. AU - Hatamleh, Ra'ed TI - Random -normed linear space. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 489 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_225633/ LA - en ID - IJOPCM_2009__2_3_225633 ER -
Jebril, Iqbal H.; Hatamleh, Ra'ed. Random -normed linear space.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 489. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_225633/